# SDR JJBA20250403018

- Difficulty date: March 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING TO FUSE LATERAL FAIRING SUPPORT FOUND CRACKED AFT ON WW. RH LOWER WING TO FUSE LATERAL FAIRING SUPPORT AFT ON WW REMOVED AND INSTALLED
